# SDR ASOA99138

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND CORROSION AT FRAME 22.  MAINTENANCE REPAIRED CORROSION IAW EO 120-53-0123.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
